Non archimedean Hopf surfaces
Journal de Théorie des Nombres de Bordeaux, Tome 3 (1991) no. 2, pp. 405-466.
@article{JTNB_1991__3_2_405_0,
     author = {Voskuil, Harm},
     title = {Non archimedean Hopf surfaces},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {405--466},
     publisher = {Universit\'e Bordeaux I},
     volume = {3},
     number = {2},
     year = {1991},
     doi = {10.5802/jtnb.59},
     zbl = {0774.14023},
     mrnumber = {1149806},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_1991__3_2_405_0/}
}
Harm Voskuil. Non archimedean Hopf surfaces. Journal de Théorie des Nombres de Bordeaux, Tome 3 (1991) no. 2, pp. 405-466. doi : 10.5802/jtnb.59. https://jtnb.centre-mersenne.org/item/JTNB_1991__3_2_405_0/

[BGR] S. Bosch, U. Güntzer, R. Remmert, Non-archimedean analysis, Springer Verlag, 1984. | MR 746961 | Zbl 0539.14017

[CE] H. Cartan, S. Eilenberg, Homological Algebra, Princeton Univer. Press, 1956. | MR 77480 | Zbl 0075.24305

[FP] J. Fresnel, M. van der PUT, Geometrie analytique rigide et applications, Progress in Math. 18, Birkhäuser, (1981). | MR 644799 | Zbl 0479.14015

[GG] L. Gerritzen, H. Grauert, Die Azyklizität der affinoiden Überdeckungen, in "Global Analysis, Papers in honor of K. Kodaira", Univ. Tokyo Press and Princeton Univ. Press, 1969, 159-184. | MR 255854 | Zbl 0197.17303

[GP] L. Gerritzen, M. Van Der Put, Schottky groups and Mumford curves, Lectures Notes in Math. 817, Springer Verlag, 1980. | MR 590243 | Zbl 0442.14009

[G] L. Gruson, Théorie de Fredholm p-adique, Bull. Soc. Math. France 94 (1966), 67-95. | Numdam | MR 226381 | Zbl 0149.34702

[H] R. Hartshorne, Algebraic Geometry, Springer Verlag, 1977. | MR 463157 | Zbl 0367.14001

[Ki1] R. Kiehl, Der Endlichkeitssatz für eigentliche Abbildungen in der nicht-archimedischen Funktionentheorie, Invent. Math. 2 (1967), 191-214. | MR 210948 | Zbl 0202.20101

[Ki2] R. Kiehl, Theorem A und theorem B in der nicht-archimedischen Funktionen-theorie, Invent Math 2 (1967), 256-273. | MR 210949 | Zbl 0202.20201

[KKMS] G. Kempf, F. Knudsen, D. Mumford, B. Saint-Donat, Toroidal Embeddings, Lecture Notes in Math. 339, Springer Verlag, 1973. | MR 335518 | Zbl 0271.14017

[Ko1] K. Kodaira, On the structure of compact complex analytic surfaces II, Amer. J. Math. 88 (1966), 682-721. | MR 205280 | Zbl 0193.37701

[Ko2] K. Kodaira, On the structure of compact complex analytic surfaces III, Amer. J. Math. 90 (1969), 55-83. | MR 228019 | Zbl 0193.37701

[Mus1] G.A. Mustafin, p-adic Hopf varieties, Functional Anal. and its Appl. 11 (1977), 234-235. | MR 491713 | Zbl 0418.14013

[Mus2] G.A. Mustafin, Nonarchimedean Uniformization, Math. USSR Sbornik 34 (1978), 187-214. | Zbl 0411.14006

[O1] T. Oda, Lectures on Torus Embeddings and Applications, Tata Inst. of Fund. Research 58, Springer Verlag, 1978. | MR 546291 | Zbl 0417.14043

[O2] T. Oda, Convex Bodies and Algebraic Geometry, Springer Verlag, 1988. | MR 922894 | Zbl 0628.52002

[vdP] M. Van Der Put, A note on p-adic uniformzation, Proceedings of the K.N.A.W. A90 (1987), 313-318. | MR 914089 | Zbl 0624.32018

[U] K. Ueno, Compact Rigid Analytic Spaces - with special regard to surfaces -, in "Algebraic Geometry, Sendai, 1985", Advanced Studies in Pure Math. 10 (1987), North Holland, 765-794. | MR 946257 | Zbl 0649.14012